# SDR TSAA0734032

- Difficulty date: June 10, 2007
- Submitted: June 13, 2007
- Operation: Air carrier
- Aircraft: N740AL
- Make and model: Boeing 737-76N
- Aircraft serial: 28640
- Aircraft time: 22,522 hours, 5,950 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 1714970501
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ETOPS FLIGHT 442 HNL-OAK - DURING CLIMB, AFTER FLAPS WERE RETRACTED, THE CREW NOTED SPEED AND ALTITUDE ERRORS ON BOTH THE LEFT AND RIGHT FMC UNITS.  CREW RETURNED TO HNL WITHOUT FURTHER INCIDENT.  MAINTENANCE PERFORMED FMC BITE CHECK PER FIM 34-61-00-810-801 AND RESET THE FMC, ADIRS AND SMYD CIRCUIT BREAKERS.  AIRCRAFT WAS RETURNED TO SERVICE.  A FLIGHT VERIFICATION OF THE FMC SYSTEM WAS CONDUCTED ON THE NEXT FLIGHT LEG.
